# SDR 2008UALA05786

- Difficulty date: September 16, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 50,882 hours, 7,510 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT UNBALANCED FUEL EICAS TWICE WITH FAULTY R FUEL QUANTITY.
